# SDR UALA2011081504331

- Difficulty date: August 15, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 44,165 hours, 5,382 cycles
- Engine: Pwa PW40903
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 94
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO - TRANSMISSION PROBLEM.  CREW COMMENTS:  HF 1 APPEARS NOT TO XMIT AND TOOK A LONG TIME TO TUNE.  LEFT HF CONSIDERED INOPERATIVE.  TESTED LEFT HF AFTER AIRCRAFT ARRIVED.  HF TRANSMITTED AND  RECEIVED NORMAL.  REPLACED LEFT HF TRANSCEIVER PER MM.  HF CHECKS GOOD.
